Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Period ? may be a little tmi sorry. adult content

I thought I started my period today but there has only been blood once and then it was only a little bit. No blood since 11am this morning. Anywhere not in my urine, on the toilet paper, or on my pad. I took my last birth control pill Jan 7 and had a three of four day period like the 12th through the 14. If I was still on bc my period would have started today or tomorrow and lasted til Wednesday. Would the bc have anything to do with this? Any advice or opinions are welcome. Questions also.

Answer Question
 
Anonymous

Asked by Anonymous at 11:27 PM on Jan. 27, 2011 in Health

Answers (7)
  • I've never been on bc but I would imagine going off them would cause some disruption in your body & make it act unusual. Otherwise I would wait a few days and take a preggy test?
    MamaLisa1976

    Answer by MamaLisa1976 at 11:31 PM on Jan. 27, 2011

  • Possible pregnancy or side effect from bs. Any hormonal bs can make your periods lighter or almost non existent some months, my very fear of going on them I want my period as confirmation that I am not pregnant lol. Get a pregnancy test and I would recommend blood if you are early on. Pee tests have a high rate of negatives even if pregnant if its early.
    Crystal8327

    Answer by Crystal8327 at 11:33 PM on Jan. 27, 2011

  • Meant bc really did lol.
    Crystal8327

    Answer by Crystal8327 at 11:34 PM on Jan. 27, 2011

  • While I was on my bc my period was pretty regular, as it was before I started taking it. I guess I didn't think it would change too awful much when I stopped it. I will probably wait a day or two and if nothing changes I will take a pregnancy test and call my doctor. I am TTC right now so maybe we accomplished what we set out to do.
    Anonymous

    Comment by Anonymous (original poster) at 11:36 PM on Jan. 27, 2011

  • Oh so you are trying I didn't notice you said you stopped. Well it could be either your cycle regulating or pregnancy. Good luck
    Crystal8327

    Answer by Crystal8327 at 11:38 PM on Jan. 27, 2011

  • have you ahd any pain i get cysts on my ovaries when i ovulate that has caused me to bleed. i would just keep an eye on it if it ahppens again or any other symptons show up i would go to your dr
    lillymom828

    Answer by lillymom828 at 11:51 PM on Jan. 27, 2011

  • I don't think pregnancy would be the reason unless you were inconsistent with your bc's. Possibly just a side effect of getting off the pill. You should see your doctor if you're really concerned.
    Proverbs_31

    Answer by Proverbs_31 at 3:17 PM on Feb. 1, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN